zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The method of upper and lower solutions and impulsive fractional differential inclusions. (English) Zbl 1221.49060
Summary: The concept of lower and upper solutions combined with the fixed point theorem of Bohnenblust-Karlin is used to investigate the existence of solutions for a class of the initial value problem for impulsive differential inclusions involving the Caputo fractional derivative.

49N25Impulsive optimal control problems
49J27Optimal control problems in abstract spaces (existence)
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
Full Text: DOI
[1] Diethelm, K.; Freed, A. D.: On the solution of nonlinear fractional order differential equations used in the modeling of viscoplasticity. Scientifice computing in chemical engineering II-computational fluid dynamics, reaction engineering and molecular properties, 217-224 (1999)
[2] Gaul, L.; Klein, P.; Kempfle, S.: Damping description involving fractional operators. Mech. syst. Signal process. 5, 81-88 (1991)
[3] Glockle, W. G.; Nonnenmacher, T. F.: A fractional calculus approach of self-similar protein dynamics. Biophys. J. 68, 46-53 (1995)
[4] Hilfer, R.: Applications of fractional calculus in physics. (2000) · Zbl 0998.26002
[5] Mainardi, F.: Fractional calculus: some basic problems in continuum and statistical mechanics. Fractals and fractional calculus in continuum mechanics, 291-348 (1997) · Zbl 0917.73004
[6] Metzler, F.; Schick, W.; Kilian, H. G.; Nonnenmacher, T. F.: Relaxation in filled polymers: A fractional calculus approach. J. chem. Phys. 103, 7180-7186 (1995)
[7] Oldham, K. B.; Spanier, J.: The fractional calculus. (1974) · Zbl 0292.26011
[8] Lakshmikantham, V.; Leela, S.; Vasundhara, J.: Theory of fractional dynamic systems. (2009) · Zbl 1188.37002
[9] Kilbas, A. A.; Srivastava, Hari M.; Trujillo, Juan J.: Theory and applications of fractional differential equations. North-holland mathematics studies 204 (2006) · Zbl 1092.45003
[10] Kiryakova, V.: Generalized fractional calculus and applications. Pitman research notes in mathematics series 301 (1994)
[11] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and differential equations. (1993) · Zbl 0789.26002
[12] Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives. Theory and applications. (1993)
[13] R.P. Agarwal, M. Benchohra, S. Hamani, Boundary value problems for fractional differential equations, Georgian. Math. J. (in press) · Zbl 1179.26011
[14] R.P. Agarwal, M. Benchohra, S. Hamani, A survey on existence result for boundary value problems of nonlinear fractional differential equations and inclusions, Acta. Appl. Math. (in press) · Zbl 1198.26004
[15] Belarbi, A.; Benchohra, M.; Hamani, S.; Ntouyas, S. K.: Perturbed functional differential equations with fractional order. Commun. appl. Anal. 11, No. 3--4, 429-440 (2007) · Zbl 1148.34042
[16] Belarbi, A.; Benchohra, M.; Ouahab, A.: Uniqueness results for fractional functional differential equations with infinite delay in Fréchet spaces. Appl. anal. 85, 1459-1470 (2006) · Zbl 1175.34080
[17] Benchohra, M.; Graef, J. R.; Hamani, S.: Existence results for boundary value problems of nonlinear fractional differential equations with integral conditions. Appl. anal. 87, No. 7, 851-863 (2008) · Zbl 1198.26008
[18] Benchohra, M.; Hamani, S.; Ntouyas, S. K.: Boundary value problems for differential equations with fractional order. Surv. math. Appl. 3, 1-12 (2008) · Zbl 1157.26301
[19] Benchohra, M.; Henderson, J.; Ntouyas, S. K.; Ouahab, A.: Existence results for fractional order functional differential equations with infinite delay. J. math. Anal. appl. 338, No. 2, 1340-1350 (2008) · Zbl 1209.34096
[20] Benchohra, M.; Henderson, J.; Ntouyas, S. K.; Ouahab, A.: Existence results for fractional functional differential inclusions with infinite delay and application to control theory. Fract. calc. Appl. anal. 11, No. 1, 35-56 (2008) · Zbl 1149.26010
[21] Delbosco, D.; Rodino, L.: Existence and uniqueness for a nonlinear fractional differential equation. J. math. Anal. appl. 204, 609-625 (1996) · Zbl 0881.34005
[22] Diethelm, K.; Ford, N. J.: Analysis of fractional differential equations. J. math. Anal. appl. 265, 229-248 (2002) · Zbl 1014.34003
[23] Diethelm, K.; Walz, G.: Numerical solution of fractional order differential equations by extrapolation. Numer. algorithms 16, 231-253 (1997) · Zbl 0926.65070
[24] Kilbas, A. A.; Marzan, S. A.: Nonlinear differential equations with the Caputo fractional derivative in the space of continuously differentiable functions. Differential equations 41, 84-89 (2005) · Zbl 1160.34301
[25] Podlubny, I.; Petraš, I.; Vinagre, B. M.; O’leary, P.; Dorčak, L.: Analogue realizations of fractional-order controllers. Fractional order calculus and its applications. Nonlinear dyn. 29, 281-296 (2002)
[26] Zhang, S.: Positive solutions for boundary-value problems of nonlinear fractional diffrential equations. Electron. J. Differential equations 36, 1-12 (2006)
[27] Heymans, N.; Podlubny, I.: Physical interpretation of initial conditions for fractional differential equations with Riemann--Liouville fractional derivatives. Rheol. acta 45, No. 5, 765-772 (2006)
[28] Podlubny, I.: Geometric and physical interpretation of fractional integration and fractional differentiation. Fract. calc. Appl. anal. 5, 367-386 (2002) · Zbl 1042.26003
[29] Benchohra, M.; Henderson, J.; Ntouyas, S. K.: Impulsive differential equations and inclusions. 2 (2006) · Zbl 1130.34003
[30] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differntial equations. (1989)
[31] Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations. (1995) · Zbl 0837.34003
[32] Benchohra, M.; Slimani, B. A.: Impulsive fractional differential equations. Electron. J. Differential equations 10, 1-11 (2009) · Zbl 1178.34004
[33] Heikkila, S.; Lakshmikantham, V.: Monotone iterative technique for nonlinear discontinuous differential equations. (1994)
[34] Ladde, G. S.; Lakshmikanthan, V.; Vatsala, A. S.: Monotone iterative techniques for nonlinear differential equations. (1985) · Zbl 0658.35003
[35] Aubin, J. P.; Frankowska, H.: Set-valued analysis. (1990) · Zbl 0713.49021
[36] Deimling, K.: Multivalued differential equations. (1992) · Zbl 0760.34002
[37] Hu, Sh.; Papageorgiou, N.: Handbook of multivalued analysis, theory I. (1997) · Zbl 0887.47001
[38] Kisielewicz, M.: Differential inclusions and optimal control. (1991) · Zbl 0731.49001
[39] Bohnenblust, H. F.; Karlin, S.: On a theorem of ville. Contribution to the theory of games. Annals of mathematics studies 24, 155-160 (1950) · Zbl 0041.25701
[40] Podlubny, I.: Fractional differential equations. (1999) · Zbl 0924.34008